# SDR C2X2008F00048

- Difficulty date: September 10, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT ON THE AFT GALLEY WAS FOUND INOPERATIVE. MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY AND INVERTER. OPERATIONAL CHECKS WERE GOOD.  (K)
